Delivers quick, effective relief for aches and pains. Relieves pain without irritating your stomach. Reduces fever and is ideal for those with asthma and others who are sensitive to non-steroidal anti-inflammatories.
Contains Paracetamol 500mg
Gentle on your stomach and body.
Provides temporary pain relief for:
Swallow whole with water.
Adults and children over 12 years: 1-2 tablets every 4 to 6 hours as required (maximum of 4 doses in any 24 hours).
Children 6 – 12 years: ½ - 1 tablet every 4-6 hours (maximum of 4 doses in any 24 hours).
Do not give to children under 6 years of age except under medical advice.
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
Do not take this medicine for longer than 48 hours unless advised to by a doctor.
Seek medical advice if you:
Can be used by pregnant and breastfeeding mothers, asthmatics, those sensitive to aspirin and NSAIDS, and people with stomach ulcers.
If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately.